# SDR SWIA2021091360890

- Difficulty date: April 23, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA68337-690-53-21-1352 170PQ MXCODEID55668-PR - SCRATCH ABOUT 4" AFT OF L1 DOOR ABOUT 2" IN LENGTH.  COMPLIED WITH TEMPORARY REPAIR PER REO 690-53-21-1352.  PERMANENT REPAIR DUE WITHIN 800 FLT HRS BY 32079.3 TAT, PART NUMBER:   - , SERIAL NUMBER: 15170, POSITION:      (C-CHECK RO 9/8/2021)    PERFORMED PERMANENT REPAIR OF PREVIOUS BLEND OUT APPROX 4" AFT OF PASSENGER DOOR REF. REO 690-53-21-1411 REV. -- DATED 2021-07-30, ALL STEPS COMPLIED WITH.  COMPLIED WITH TASK CARD 51-900-1002-SKY
